Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

good morning doctor I'm Miss Andrews. i've been using Petogen

good morning doctor I'm Miss Andrews. i've been using Petogen Injection 150mg for the past 2 years and 5 months. i did used it before but stop using it for a while and start takin it again in 2015. but everytime i stop using injection my cycle of periods gets more painfull. when i start using injection again for the past year and a half i pick up that i'm keep on getting infection. i know last year i develop PID infection but get the treatment. after i get the treatment it goes well until a few months ago. i'm not sexsual active anymore but keep on getting a bad smelling. i dank alot of water. my weight are 58kg. i"m 26 years old
Sun, 13 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor im using petogen, the problem is that i dont have feelings for my boyfriend ever since i gave birth and started to use petogen, is there something wrong with me? I mean i don t get horny and I think the problem is petogen, what do you think? I need your help please

doctor1 MD

Hi doctor i have started to use petogen on20 of march this year and i did check that I m not pregnant before i take it and i get negative.Actually i want to ask that can i be pregnant but i dont know cause i stop my cycle and i decide to not use it.so im afraid that maybe I m pregnant cause during these 3 months i have been vomiting ,that unsually to me

doctor1 MD

hi, i am 27 and i have a 13 month baby, ive been on petogen for 6 months and now. after using it i started getting lots of pimples on my face forehead, could it be that the injection is causing this. ive also changed to Ovral last week. i would like to have other kids, the other Sr said the injection is too strong that is why she changed me to Ovral, coz i still want to have kids again. please confirm

Loading Online Doctors....